# SDR AALA20131125003

- Difficulty date: November 25, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 71,194 hours, 19,885 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG THRUST REVERSER HINGE FITTING, INBD UPPER AFT ATTACH HOLE IS CRACKED.  ACCOMPLISHED REPAIR IAW AA EA B757-54-032610 & REO-G16877 REV A.
